Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 2, pp. 217-229 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Optimal control for a nonlinear population dynamics problem

Albert Ouedraogo and Oumar Traore

Département de Mathématiques,
UFR/S.E.A Université de Ouagadougou 03, BP7021 Ouagadougou -- BURKINA FASO
E-mail: albert_ouedraogo@univ-ouaga.bf , traore.oumar@univ-ouaga.bf

Abstract: We consider a nonlinear age dependent and spatially structured population dynamics model. In this model the birth process is nonlocal and we investigate the existence of an optimal control which makes the density of the population as close as possible of some given density. After necessary optimality conditions in the case where the birth process is governed by the function $F(\alpha)=c\alpha^{2}/(b+\alpha^{2})$ are investigated.

Keywords: age dependent population dynamics; optimal control.

Classification (MSC2000): 49J20, 49K20, 92D25.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition